# SDR MASA200800074

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 29,489 hours, 21,441 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Flt Attendent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 2986 LAS - PHX - CAPT REPORTS THE FLIGHT ATTENDANT’S SEAT DOES NOT AUTOSTOW.  CND, OPS NORMAL.
